# SDR CVGA1123301

- Difficulty date: August 21, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N597DA
- Make and model: Cndair CL6002B16
- Aircraft serial: 5359
- Aircraft time: 10,002 hours, 5,679 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 21140001
- Part serial: 0041
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER PANE OF PILOT'S SIDE FRONT WINDSHIELD BROKE.
